# SDR UALA2011101205540

- Difficulty date: October 12, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 33,928 hours, 14,965 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD CABIN DOOR DISPLAYED ON UPPER ECAM SCREEN.  REPEATED CHRONIC DOOR ECAM.   ALL POSSIBLE PARTS HAVE BEEN CHANGED AT LEAST ONCE SUSPECT POSSIBLE RIGGING OF HANDLE OR HOOK PROX SENSOR. TOMC-FLAMINI  ADJUSTED PROX SW 11WV1, REPLACED RELAY 12WN ACP HAND OVER HAND OF ALL WIRING HARNESS WITH PROX SWITCHES BYPASSED. VERIFIED ADJ OF DOOR LOCKS, LATCHING AND GIRT.  REF MM 52-11-00 52-71-00 DOOR OPS AND IND NORMAL.
